SP Premium
I.M.MAGIC
100,000-149,999 SparkPoints 143,405
SparkPoints
 

QUICK UPDATE:

Saturday, January 29, 2011

Started having major dizzy spells and blurry vision on top of the other side effects--My doctor took me off the Niaspan, suggesting some food supplements instead... flax seed, more fish oil... whee. LOL
Share This Post With Others
Member Comments About This Blog Post
  • FLUTTER-BY)L(
    flax seed is easy and I think it tastes good. I hope you find stuff that works. emoticon
    3787 days ago
  • BEEBEE1936
    Hi: I am concerned about your problems. I think the other Friends had good advice. Take care of y ourself. And check back with the doctor. Ask questions, questions, questions. Many times doctors don't take the time to explain the details to you.

    Keep us informed.

    Betty
    3788 days ago
  • JIMCROCE
    When taking any kind of supplements, you should research what effects of too little and too much have on your body. Your body obviously is quite vocal with feedback, which is great. Listen to it. Woweetoo has a good suggestion.
    3788 days ago
  • MOMMA_BEAR_69
    So glad you are off the Niaspan. I am with Mary on this one...did the doctor check your kidneys yet. Kidney failure can happen in an instant. Hope you are trying the supplements instead. Please keep us posted.
    Love and hugs,
    Helen
    3788 days ago
  • WOWEETOO
    large doses of b vitamin niasin yep it causes acute kidney failure my dear..did the doc draw more blood to check those kidneys??
    the lady mary emoticon
    3788 days ago
  • Add Your Comment to the Blog Post

    Log in to post a comment


    Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.